# SDR CA040316006

- Difficulty date: March 5, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: W5200100718
- Condition: Chafed
- Location: Pylon
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT SPAR FUEL SHUTOFF VALVE CB C1062 ACTIVATED DURING SHUTDOWN AFTER FLIGHT. CB WOULD NOT RESET, AND SPAR VALVE DISAGREEMENT LIGHT ALSO ILLUMINATED.  TROUBLESHOOTING REVEALED WIRE HAD CHAFING DAMAGE AT BULKHEAD LOCATED AT STATION PP STN 208.40 VISIBLE BEHIND PANEL 313N5018.  WIRE WAS  REPAIRED IAW SWPM20-30-12.  GIVEN THE PROBLEM IS IN THE FLAMMABLE AREA OF THE NACELLES, IT IS SUGGESTED THAT THE COMPLETE WIRE BUNDLE CONTAINING WIRE W5200-1007-18 BE INSPECTED REPAIRED AN D PROTECTED AS REQUIRED BETWEEN CONNECTION POINTS AT D92292J AT BRACKET AN2285 TO THE VALVE CONNECTOR D2022 AT STN PP STN 265.60AFTSN 7524:36 AFCSN 2509
